OTC - Tydol - Analgesics - Tydol 150
Acetaminophen (Paracetamol) 150 mg
For each powder sachet.
Relieves minor aches and pain due to: the common cold, flu, headache, sore throat, teething, immunization and tonsillectomy.
ADMINISTRATION AND DOSAGE:
For the delicious suspension, mix powder in water suitable for children, drink immediately
Dose (for 1 time)
1 sachet per, an interval of 6 hours, exceeding 4 sachets/ 24 hours
1 sachet per, an interval of 4 hours, exceeding 6 sachets/24 hours
2 sachet per, an interval of 6 hours, exceeding 8 sachets/24 hours
|25-30 kg||8-11 years||
2 sachet , an interval of 4 hours, exceeding 12 sachets/24 hours
Patients with hypersensitivity to Acetaminophen
Patients with hepatic insufficiency
Patients with lacking G6PD, anemia, cardiopathy, pneumopathy, renopathy.
WARNINGS AND PRECAUTIONS:
Consult your doctor if:
- Pain gets worse or lasts for more than 5 days.
- Fever gets worse or lasts for more than 3 days.
- Redness or swelling is present.
- New symptoms occur.
Consult your doctor if symptoms persist or in case of severe liver or kidney impairment.
Some products combined with sulfite cause allergy. Patients with phenylketonuria, aneamia, alcoholic.
Should not be used with other products containing Acetaminophen.
Pregnancy and lactation:
Acetaminophen is Category B.
Animal studies have not identified any risk to pregnancy or embryo-foetal development. Human studies have not identified any risk to lactation or the breast fed offspring. Acetaminophen should be used during pregnancy only if clearly needed.
Prolonged use and high dose of Acetaminophen may cause hepatocellular insufficiency.
Skin rash and other allergic reaction have been described rarely.
In some rare cases, Acetaminophen can reduce leukocyte, glomerule and blood cells.
Used high dose of Acetaminophen may enhance anticoagulant of coumarins and indanediones.
Concurrent use of Acetaminophen with phenothiazin may reduce serious fever.
Alcohol, phenytoin, barbiturate, carbamazepine, isoniazid may increase the hepatotoxicity of Acetaminophen
Box of 12 sachets x 1.5 g oral powder.